Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Pimples on chest, itching, redness. Used betnovate N, momate. Will I be okay?

Sir, I am 50 year old male. I am having pimple like spots on my chest for quite some time and have mild itching. I used Betnovate N for quite some time. With this the pimples/itching use to subside but when the application is stoped it again surfaces. I consulted skin specialist who initially advised to apply Retino AC. I used it for about one month with no significant improvement. All over the chest there was redness. Again the doctor has advised Momate S oitment for 15 days. I am using it for the last one week. However the redness has reduced but pimples and mild itching is still there. Kindly advise will it help.
R K Sharma
Asked On : Sun, 14 Apr 2013
Answers:  2 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
YOU ARE USING OINTMENT WHICH WILL MAKE SKIN OILY
WE HAVE TOMAKE SKIN DRY IN PIMPLES
YOU CAN USE CLINDAMYCIN GEL 2 OR 3 TIMES FOR ACNE
AND RETINO IS THE BEST YOU CAN ALSO USE IN NIGHT OBLY AND SWITV OF LIGHT AS IT REXTS WITH LIGHT
Answered: Sun, 14 Apr 2013
I find this answer helpful
  User's Response
use homoeopathic medicine silicea 200 and sepia 200 4 drop mor and eve
Answered: Sun, 14 Apr 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor